# SDR 96ZZZX4875

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Make and model: Stbros SD360
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Lip Heater
- Part number: AC1192
- Condition: Wire Chafed
- Location: Air Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEAR DOWN OF SHORTS 360 AIRCRAFT FOR CONVERSION TO C-23B+, IT HAS BEEN OBSERVED ON ALL MOD AIRCRAFT THAT WIRING TO THE ENGINE INTAKE LIP HEATER IS CHAFED TO BARE WIRE CONDITION AS IT EXITS THE CONDUIT TO THE HEATER IN THE LOWER ENGINE COWLS.  ALSO, WIRING AFTER THE CONDUIT IS CHAFING ON THE COWL FLOOR BEFORE IT CONNECTS TO AIR INTAKE TERMINAL BOARDS NR 1 AND NR 2.  SUSPECT CAUSE:  WIRE HARNESS INADEQUATELY SECURED.  SUBMITTER RECOMMENDS MORE FREQUENT INSPECTION.
